BibTeX record journals/combinatorica/ChungW94

download as .bib file

@article{DBLP:journals/combinatorica/ChungW94,
  author       = {Myung S. Chung and
                  Douglas B. West},
  title        = {The \emph{p}-Intersection Number of a Complete Bipartite Graph and
                  Orthogonal Double Coverings of a Clique},
  journal      = {Comb.},
  volume       = {14},
  number       = {4},
  pages        = {453--461},
  year         = {1994},
  url          = {https://doi.org/10.1007/BF01302966},
  doi          = {10.1007/BF01302966},
  timestamp    = {Wed, 22 Jul 2020 22:02:29 +0200},
  biburl       = {https://dblp.org/rec/journals/combinatorica/ChungW94.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics